HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A generalization of the Kostka-Foulkes polynomials

Files in This Item:
pre424.pdf1.79 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83570

Title: A generalization of the Kostka-Foulkes polynomials
Authors: Kirillov,A. N Browse this author
Shimozono, M. Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 424
Start Page: 1
End Page: 37
Abstract: Combinatorial objects called rigged configurations give rise to q-analogues of certain Littlewood-Richardson coefficients. The Kostka-Foulkes polynomials and two-column Macdonald-Kostka polynomials occur as special cases. Conjecturally these polynomials coin­cide with the Poincare polynomials of isotypic components of certain graded G L( n )-modules supported in a nilpotent conjugacy class closure in gl(n).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69174
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University